Skip to content
Can a very large penis cause cervical or vaginal damage?
avatar
DeeGee56 posted:
Hello,

I have been doing some research about this topic online but am struggling to find a truly expert opinion. I am 25 and have been sexually active for about 7 years and have not run across an issue like this: I have been in a relationship for about 2 months now and just recently started having sex with my partner. He has an extremely large penis in length and girth. For the most part, the intercourse is very fun and he is very good about making sure nothing is too painful but for a day or two after sex I have what I can only describe as a "cramping" feeling. It's not terribly painful but it is making me wonder if I could be doing any sort of internal damage. I understand that if a woman is not lubricated enough, sex can be painful but this is more of an internal discomfort in what feels like the bottom of my stomach or intestines. The actual act is not painful, maybe the occasional discomfort which we quickly resolve, but for the most part it is great, fun and feels good. I just want to make sure that I'm not doing anything that will damage my body.

Thanks for the input :)
Reply
 
avatar
alaska_mommy responded:
He might be bruising your cervix or bumping into your uterus. IDK! Good luck tho! :)
 
avatar
isabellin responded:
well i notice when my hubbie and i have one of those rough sex-night the next day im cramping, so i think the crampings comes from the roughness of love making. and also he might be hiting your uterus real hard and thats why you have cramp.. it feels good rough but have to suffered the consequences....:(


Helpful Tips

wallgreens lol seriously
I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website